# SDR FDEA201307311707

- Difficulty date: July 31, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N968FD
- Make and model: Boeing 757-28A
- Aircraft serial: 26274
- Aircraft time: 70,733 hours, 18,341 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Crease Beam
- Part number: 144N52141
- Condition: Corroded
- Location: Bs 1040
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREASE BEAM INBD ANGLE CORRODED AT BS 1040 LT SIDE.  REMOVED CORROSION IAW SRM 53-40-14.  CHECKED LIMITS FOUND TO BE OUT OF LIMITS IAW SRM 53-40-14, FIG 1, DETAIL 2.   R & R CREASEBEAM INBD ANGLE AT BS 1040-1180 LT SIDE IAW SRM 51-40-02 AND DWG 144N5214.  MAJOR REPAIR.
